Authors: Dragović, Branko 
Khrennikov, Yu
Kozyrev, Sergei
Volovich, Igor
Title: On p-adic mathematical physics
Journal: P-Adic Numbers, Ultrametric Analysis, and Applications
Volume: 1
Issue: 1
Issue Date: 1-Mar-2009
ISSN: 2070-0466
DOI: 10.1134/S2070046609010014
Abstract: 
A brief review of some selected topics in p-adic mathematical physics is presented.
Keywords: adeles | biological systems | cognitive science | complex systems | genetic code | hierarchical structures | p-adic mathematical physics | p-adic numbers | probability | quantum gravity | quantum mechanics | string theory | ultrametricity | wavelets
Publisher: Springer Link

Show full item record

SCOPUSTM   
Citations

212
checked on Jul 21, 2024

Page view(s)

26
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.